# SDR UALA2013052903731

- Difficulty date: May 28, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 57,777 hours, 7,249 cycles
- Engine: Pwa PW4090
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW INNER PANE HAS TWO CRACKS AT SEAT 35A.  REPLACED INNER PANE ON WINDOW REVEAL ASSY AND OK.
